# SDR FDEA202509011587

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 16,152 hours, 7,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Part time: 16,152 hours, 7,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS AT EDGES OF LOWER SURFACE OF FLOOR PANEL 241YFA. EDGES OF LOWER SURFACE OF FLOOR PANEL 241YFA WERE REPAIRED IAW B767 SRM 53-00-50-  2R PAR. 4.B FIG. 201 SHEET 2 REV. 92 APR. 15, 2025.
